Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On weak continuous functions into Hausdorff spaces

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.14, no.0, pp.239 - 242, 1975-07

2
A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

Discover

Type

rss_1.0 rss_2.0 atom_1.0